Alert archive / Michigan / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 11, 2022, 11:57 AM EDT for Crawford County, Missaukee County, Roscommon County, Michigan. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2022, 11:57 AM EDT (15:57 UTC)
- Expired
- May 11, 2022, 12:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, MI, Missaukee County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 49 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:15 PM EDT | HAIL 1 | 2 Ene Stittsville, MI | 1 INCH PLUS HAIL REPORTED BY SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 4.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1046 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
918
WUUS53 KAPX 111557
SVRAPX
MIC039-113-143-111630-
/O.NEW.KAPX.SV.W.0006.220511T1557Z-220511T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1157 AM EDT Wed May 11 2022
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southwestern Crawford County in northern Michigan...
Northwestern Roscommon County in northern Michigan...
Northeastern Missaukee County in northern Michigan...
* Until 1230 PM EDT.
* At 1157 AM EDT, severe thunderstorms were located along a line
extending from near North Higgins Lake to near Moorestown, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
North Higgins Lake and Higgins Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4449 8511 4451 8502 4451 8486 4456 8485
4458 8478 4447 8462 4434 8503
TIME...MOT...LOC 1557Z 311DEG 11KT 4454 8480 4446 8506
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GILLEN1 follow-up statement
499
WWUS53 KAPX 111621
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
1221 PM EDT Wed May 11 2022
MIC039-111630-
/O.CAN.KAPX.SV.W.0006.000000T0000Z-220511T1630Z/
Crawford MI-
1221 PM EDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4449 8511 4451 8502 4451 8468 4447 8462
4434 8503
TIME...MOT...LOC 1620Z 311DEG 11KT 4450 8474 4442 8500
$$
MIC113-143-111630-
/O.CON.KAPX.SV.W.0006.000000T0000Z-220511T1630Z/
Roscommon MI-Missaukee MI-
1221 PM EDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR NORTHWESTERN ROSCOMMON AND NORTHEASTERN MISSAUKEE COUNTIES...
At 1220 PM EDT, severe thunderstorms were located along a line
extending from North Higgins Lake to near Moorestown, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...At 12:15 PM, trained weather spotters reported hail to the
size of quarters in Moorestown.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Higgins Lake, Moorestown, North Higgins Lake and Stittsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4449 8511 4451 8502 4451 8468 4447 8462
4434 8503
TIME...MOT...LOC 1620Z 311DEG 11KT 4450 8474 4442 8500
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GILLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 9:53 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 11, 9:53 AM EDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 953 AM EDT Wed May 11 2022 .UPDATE... Issued at 950 AM EDT Wed May 11 2022 Only minor changes made to the inherited forecast with showers and storms continuing to percolate across sections of north-central and northeast lower. Couple of SVRs issued mainly on hail signatures with even a subtle three body scatter spike on the cell in Arenac County within the last 45 minutes. Expecting this activity to continue to pulse up and down while slowly exiting stage right through the remainder of the morning hours. A generally drier afternoon is anticipated, but still a pop-up shower or storm can't be ruled out given plenty of moisture and instability in place (despite a lack of an impressive forcing mechanism). && .NEAR TERM...(Today through Tonight) Issued at 310 AM EDT Wed May 11 2022 ...String of well above normal temperatures continues... High Impact Weather Potential: Perhaps a few thunderstorms at times. Nothing severe expected. Pattern Synopsis/Forecast: And the beat goes on with northern Michigan entrenched within an unseasonably mild airmass courtesy of an anamously strong (and still maturing) overhead mid/upper level ridge axis. Light south to southeast flow ahead of decaying cold front working into the area only helping the warm cause...as is the mostly cloudy skies. Current temperatures still well up into the 60s and 70s for most areas south of the big bridge (over 20 degrees above normal!). Readings a bit cooler across eastern upper Michigan as shallow cool air begins to slip in behind that cold front. While forcing along the front is weak at best, corridor of enhanced moisture (precipitable water values up and over 1.50 inches) within plume of steeper mid level lapse rates and axis of over 2.0k Joules/Kg of elevated cape has been enough to kick off some scattered showers and thunderstorms at times, especailly across portions of northern Lake Michigan and into areas southwest of Grand Traverse Bay. Apex of upper level ridge expands north right into lower Michigan later today and tonight, forcing surface front to essentially wash out overhead today. Primary Forecast Concerns/Challenges: Just how warm to go today and addressing any lingering shower/storm potential. Details: As mentioned...surface front washes out overhead today as mid level ridge axis expands further north. However, while overhead moisture axis thins a bit, airmass remains an appreciably moist one, with precipitable water values running near 1.25 inches. Relatively steep mid level lapse rates also remain, and when coupled with that moisture, does produce over 2k Joules/kg of most unstable cape. Convective allowing hi-res guidance soundings actually look rather respectable, with just a bit of cinh to overcome with any lifted parcel. Given above, cannot in good judgment go with a completely dry forecast. Will introduce at least some low end shower/storm potential, especially across northern lower Michigan today into early this evening. Deep layer shear is very limited, limiting any well organized updraft potential. Still, given those steeper mid level lapse rates and good cape profiles, cannot completely rule out some smaller hail with any more vigorous updraft. Shower/storm threat continues overnight across our far northwest areas as nose of rather intense low level jet punches into the upper Great Lakes. As for temperatures, just how warm we get today will be at least partially predicated by cloud and shower trends. Post-frontal cold advection is essentially non-existent, and the overall airmass remains exceptionally mild for this time of year. With that said, low level flow is more easterly today, suggesting Lake Huron modification may be a touch more aggressive. Definitely feel a good portion of northern lower Michigan (away from Lake Huron) will make another run into the lower and middle 80s. As mentioned, these temperatures are subject to change based of cloud trends. Definitely a mild night tonight, with lows remaining in the 60s across a good portion of northern lower Michigan...setting the stage for even warmer temperatures on Thursday (read all about that in the short term section to follow). && .SHORT TERM...(Thursday through Friday) Issued at 310 AM EDT Wed May 11 2022 ...Record highs expected late this week... High Impact Weather Potential: Record highs and fire weather concerns return Thursday and Friday. Pattern Synopsis: Amplified troughing will continue to stretch from Texas and the lower Mississippi Valley into the Great Lakes through the end of the week as a cut-off low retrogrades into the SE CONUS. This will support surface high pressure centered over New England as a shortwave ejecting over the northern Great Plains develops a cyclone far to our west on Friday. Forecast Details: With little to no precip expected during the short term, the main focus of the period will be on potential record high temperatures and the return of fire weather concerns Thursday and Friday. With upper-level ridging in place accompanied by the aforementioned cut- off low positioned to our southeast, these features will work to prevent appreciable moisture advection into the Great Lakes during the second half of the week. High temperatures continue to impress as several areas (TVC, PLN, GLR) either broke or tied record highs yesterday. To add, observed temperatures yesterday were much higher than the vast majority of model guidance once again. With a re-run of dry southeasterly low-level flow downsloping across the same areas that broke record highs today, will once again forecast temperatures on the extreme high end of guidance -- with some level of concern that they still may not be high enough. Similar concerns have been expressed in previous forecast cycles, and to add even more context, the highs reached by TVC, PLN, and GLR yesterday (92, 90, and 87 respectively) were very close to the previous forecast highs for Thursday and Friday -- both days that had higher confidence of being at least several degrees warmer than yesterday. That being said, highs are expected to reach into the low 90s for many areas Thursday and Friday. Friday is expected to be the hottest day this week -- and potentially one of the hottest of the year -- where records may be shattered across several climate sites. The expected warmest locations, including TVC and PLN, are forecast to be in the mid 90s Friday afternoon. A last bit to add: all-time record highs for May for TVC and PLN are 95 and 94 respectively. There is almost always some level of hesitancy when forecasting record values. In this case, popular deterministic guidance (GFS, NAM, ECMWF) has forecast highs around 10 degrees cooler -- but has also performed much cooler all week. Thursday's and Friday's temperature forecast is weighted heavily on pattern recognition, conceptual models, and recent guidance performance while acknowledging it strays far from most model output. Dewpoint temperatures and associated fire weather concerns were also forecast with the same approach. Dewpoints have consistently dropped much lower than guidance has depicted on our dry days this week, and expectation is that dewpoints/RH will verify similar to this late this week. Strong mixing and any associated feedback loops with very dry vegetation across most of northern Michigan will likely drop RHs down into the teens across interior northern Michigan by Friday, certainly leading to fire weather concerns in the presence of hot temperatures. Sustained winds will border 15 mph Thursday and be slightly lighter on Friday with gusts still reaching above 20 mph. Should we see little widespread rainfall today, serious fire weather concerns are apparent heading towards the weekend prior to full green up. .LONG TERM...(Friday night through Tuesday) Issued at 310 AM EDT Wed May 11 2022 High Impact Weather Potential: More record highs possible Saturday. The aforementioned cut-off low will get absorbed into the main flow Saturday as the main closed low pivots over Manitoba through the weekend. Large scale ascent evidenced by height falls Saturday into Sunday will support the next round of widespread rain chances across northern Michigan, which will be much needed with how dry it has been as of late. While dependent on the degree of rain chances and associated cloud cover, temperatures may warm into the upper 80s again on Saturday to challenge record highs across parts of the area. Temperatures will cool beginning Sunday and lasting through early next week as highs on Tuesday look to be around 60 for most of northern Michigan. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 635 AM EDT Wed May 11 2022 May see a brief round of MVFR cigs at western taf locations this morning. Otherwise, expecting a fairly high based cu field today, resulting in VFR conditions. May see a few showers and storms at times, but much too uncertainty in any impacts to include in the forecast (other than at KAPN this morning where a few shower and storms pass by). Skies expected to scatter out tonight. No significant wind issues expected. && .MARINE... Issued at 310 AM EDT Wed May 11 2022 Not seeing any real significant wind/wave concerns through the remainder of this week as an unseasonably warm airmass results in a very stable over-water environment. However, such a warm airmass will likely result in some fog/stratus today and tonight, especially across northern Lake Michigan. Will also need to be on the lookout for a few showers and thunderstorms at times. However, nothing too widespread is expected. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MJG NEAR TERM...MSB SHORT TERM...DJC LONG TERM...DJC AVIATION...MSB MARINE...MSB
Hazardous weather outlook, May 11, 10:35 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1035 AM EDT Wed May 11 2022 MIZ016>018-020>036-041-042-086>088-095>099-121445- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1035 AM EDT Wed May 11 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Isolated thunderstorms are possible at times through tonight across northern Michigan. A few of the stronger storms may be capable of producing hail to the size of quarters and locally gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few thunderstorms are possible Thursday morning across portions of eastern upper Michigan. Elevated fire danger will be possible Thursday and Friday across all of northern lower Michigan. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-121445- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1035 AM EDT Wed May 11 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Isolated thunderstorms are possible at times through tonight across northern Michigan. A few of the stronger storms may be capable of producing hail to the size of quarters and locally gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few thunderstorms are possible again Thursday morning across Whitefish Bay, the Saint Marys River, and portions of northern Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, May 11, 7:31 AM EDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Gaylord MI
731 AM EDT Wed May 11 2022
MIZ023-024-028>030-035-111230-
Montmorency MI-Alcona MI-Ogemaw MI-Alpena MI-Oscoda MI-Crawford MI-
731 AM EDT Wed May 11 2022
...Strong thunderstorms will impact portions of western Alcona,
southwestern Alpena, east central Crawford, northeastern Ogemaw,
southeastern Montmorency and Oscoda Counties through 830 AM EDT...
At 731 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hillman to 6 miles west of Red Oak.
Movement was east at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Hillman and Fletcher Pond around 740 AM EDT.
Luzerne around 745 AM EDT.
Lachine and Spratt around 750 AM EDT.
Other locations in the path of these storms include Mio, Fairview,
McKinley, Ossineke, Curtisville and Curran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4451 8384 4451 8389 4447 8389 4444 8392
4467 8452 4513 8394 4502 8338 4498 8336
4495 8338 4494 8337 4495 8332 4494 8330
TIME...MOT...LOC 1131Z 282DEG 30KT 4507 8396 4472 8440
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
GILLENSpecial weather statement, May 11, 8:17 AM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Gaylord MI
817 AM EDT Wed May 11 2022
MIZ029-030-035-036-042-111315-
Iosco MI-Arenac MI-Alcona MI-Ogemaw MI-Oscoda MI-
817 AM EDT Wed May 11 2022
...Strong thunderstorms will impact portions of Alcona, Arenac,
eastern Ogemaw, Iosco and eastern Oscoda Counties through 915 AM
EDT...
At 816 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Curran to near Skidway Lake. Movement was
southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Skidway Lake around 820 AM EDT.
Maple Ridge around 830 AM EDT.
Barton City around 835 AM EDT.
Other locations in the path of these storms include Omer, Twining,
Turner, Au Gres, Lincoln, Mikado, Wurtsmith Airfield, Oscoda and Au
Sable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4435 8328 4430 8331 4422 8343 4422 8349
4418 8351 4418 8356 4405 8358 4405 8365
4402 8369 4399 8368 4400 8374 4399 8374
4398 8380 4400 8383 4395 8388 4411 8416
4486 8392 4486 8388 4465 8325
TIME...MOT...LOC 1216Z 308DEG 31KT 4477 8379 4422 8405
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 11, 9:02 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Gaylord MI
902 AM EDT Wed May 11 2022
MIZ034-111345-
Roscommon MI-
902 AM EDT Wed May 11 2022
...A strong thunderstorm will impact portions of Roscommon County
through 945 AM EDT...
At 901 AM EDT, Doppler radar was tracking a strong thunderstorm over
Roscommon County Airport, or near Prudenville, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Roscommon County Airport around 905 AM EDT.
Prudenville around 915 AM EDT.
Other locations in the path of this storm include Roscommon Township,
Lake St. Helen, Nester Township and Twin Lakes Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4434 8486 4445 8485 4448 8469 4430 8437
4416 8437 4416 8467
TIME...MOT...LOC 1301Z 314DEG 15KT 4436 8471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GILLENSpecial weather statement, May 11, 11:55 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1155 AM EDT Wed May 11 2022
MIZ027-028-033-034-111700-
Roscommon MI-Kalkaska MI-Missaukee MI-Crawford MI-
1155 AM EDT Wed May 11 2022
...Strong thunderstorms will impact portions of southwestern
Crawford, northwestern Roscommon, southeastern Kalkaska and
northeastern Missaukee Counties through 100 PM EDT...
At 1153 AM EDT, Doppler radar was tracking strong thunderstorms
across portions of Kalkaska, Roscommon, Crawford and Missuakee
counties. Movement was southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Higgins Lake, Higgins Lake, Roscommon and South Higgins
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4447 8455 4430 8501 4464 8531 4480 8496
TIME...MOT...LOC 1553Z 310DEG 12KT 4457 8476 4447 8508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GILLENThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:01 PM EDT | Special Marine Warning | APX | 89 min | |
| May 10, 11:02 PM EDT | Special Weather Statement | APX | Benzie | 58 min |
| May 10, 11:17 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 41 min |
| May 11, 7:31 AM EDT | Special Weather Statement | APX | Alpena, Oscoda | 59 min |
| May 11, 8:17 AM EDT | Special Weather Statement | APX | Alcona, Arenac, Iosco | 58 min |
| May 11, 9:02 AM EDT | Special Weather Statement | APX | Roscommon | 43 min |
| May 11, 9:22 AM EDT | Severe Thunderstorm Warning | APX | Arenac | 38 min |
| May 11, 9:29 AM EDT | Severe Thunderstorm Warning | APX | Gladwin | 61 min |
| May 11, 11:55 AM EDT | Special Weather Statement | APX | Kalkaska | 65 min |
| May 11, 4:09 PM EDT | Fire Weather Watch | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Charlevoix and 17 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.